# SDR DALA108173260

- Difficulty date: April 21, 2010
- Submitted: April 22, 2010
- Operation: Air carrier
- Aircraft: N360NW
- Make and model: Airbus A320-212
- Aircraft serial: 903
- Aircraft time: 35,199 hours, 15,781 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK FOUND CORROSION ON FLOOR WEB AT Y1732 FR20.  REPAIRED PER 51-42-11.
